# SDR DALA2025121209107

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 15,521 hours, 1,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 TOOLING DAMAGE ON J CHANNEL FLANGE ON FORWARD SIDE OF FRAME 62@ JUST INBOARD OF P'1. CORRECTIVE ACTION: REPAIRED PER ERA 628248-14. (1346940)
